MAUDE Adverse Event Report: COOPERSURGICAL, INC. FISCHER CONE BIOP EX LG

COOPERSURGICAL, INC. FISCHER CONE BIOP EX LG
Model Number 900-152
Health Effect - Clinical Code Pain (1994)
Date of Event 03/15/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Coopersurgical , inc.Is currently investigating the reported condition.
 
Event or Problem Description
Report received through medwatch- per uf/imported report #: (b)(4)- a loop electrode excisional procedure cervix cone biopsy for a high grade cervical dysplasia was performed in winter 2021, there was no notable side effects from the procedure and the patient was discharged home.The patient experienced pain following the surgery and 16 days later expelled a piece of device from her vagina, she visited the er that day and staff attended to her care.He continued to be a great deal of pain and returned to the er 2 days later for additional care.The piece of device was identified to be part of the fisher cone biopsy of unknown size.During the loop electrode excisional procedure two different sizes were used.Fischer cone biop ex lg 900-152 e-complaint-(b)(4).
 
Additional Manufacturer Narrative
Investigation no sample returned.Analysis and findings distribution history the complaint product was manufactured at csi, but the lot number was not provided.Thus, the date of manufacture is not available.Manufacturing record review a review of the device history record could not be performed because the lot number was not provided.However, it should be noted at the time of manufacture records from each lot are thoroughly reviewed to ensure that products are released meeting all coopersurgical quality release specifications.Should the complaint product lot number be provided going forward, the device history record will be reviewed, and this complaint amended accordingly.Incoming inspection review incoming inspection record review not applicable to this product.Service history record service history not applicable for this product.Historical complaint review a review of the 2-year complaint history showed similar reported complaint conditions.Product receipt the complaint product has not been returned to coopersurgical.Visual evaluation evaluation of the complaint product could not be completed as the complaint product has not been returned to coopersurgical.If the product should be returned at a later date, it will be evaluated, and any findings will be appended to this investigation.Functional evaluation evaluation of the complaint product could not be completed as the complaint product has not been returned to coopersurgical.If the product should be returned at a later date, it will be evaluated, and any findings will be appended to this investigation.Root cause definitive root cause is indeterminable.However, previous testing performed in march 2019 attempting to replicate reported events of the wire "burning" or "snapping" indicated the product performed as intended.Correction and/or corrective action coopersurgical will continue to monitor this complaint condition for trends.No further corrective action is necessary, as the complaint condition was not confirmed.No training required at this time.*was the complaint confirmed? no.
 
Event or Problem Description
A loop electrode excisional procedure cervix cone biopsy for a high grade cervical dysplasia was performed in winter 2021, there was no notable side effects from the procedure and the patient was discharged home.The patient experienced pain following the surgery and 16 days later expelled a piece of device from her vagina, she visited the er that day and staff attended to her care.She continued to be a great deal of pain and returned to the er 2 days later for additional care.The piece of device was identified to be part of the fisher cone biopsy of unknown size.During the loop electrode excisional procedure two different sizes were used.Fischer cone biop ex lg 900-152 e-complaint (b)(4).

Brand Name
FISCHER CONE BIOP EX LG
Common Device Name
FISCHER CONE BIOP EX LG
Manufacturer (Section D)
COOPERSURGICAL, INC.
75 corporate drive
trumbull CT 06611
Manufacturer (Section G)
COOPERSURGICAL, INC.
95 corporate drive
trumbull CT 06611
Manufacturer Contact
michael marone
50 corporate drive
trumbull, CT 06611
4752651665
MDR Report Key11865500
Report Number1216677-2021-00115
Device Sequence Number11106759
Product Code HGI
UDI-Device Identifier00888937003727
UDI-Public888937003727
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K061651
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number900-152
Device Catalogue Number900-152
Device Lot NumberNOT PROVIDED
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/10/2021
Supplement Date Received by Manufacturer05/10/2021
Initial Report FDA Received Date05/21/2021
Supplement Report FDA Received Date02/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown